# SDR HEEA064951

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 350A33200405
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDER AND BEARINGS WORN.
